# SDR 08FDEA03862

- Difficulty date: September 12, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735000220000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK DOOR CUT OUT BETWEEN RIB 20 AND RIB 21 IS CORRODED.  REMOVED CORROSION AND CHECKED LIMITS.  ORIGINAL THICKNESS 0.600.  MATERIAL REMOVED 0.002.  REMAINING THICKNESS 0.598 AND IS FOUND TO BE WITHIN LIMITS IAW A310 SRM 57-20-12; PG 68; FIG 7A AND A310 SRM 57-20-12; PARA A-1 (A); FIG 201.  UT GAUGE USED T 8225T.  ACCOMPLISHED PFPI IAW A310 NTM 51-90-00.  ALODINED AND PRIMED IAW A310 SRM 51-20-10 AND A310 SRM 57-20-12, PG 201B PARA 3-A.
